| Catalog Number |
RONYX27508UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
08/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, two resolute onyx drug eluting stents were implanted in the 2nd diagonal.Approximately 2 months post index procedure, patient suffered nstemi and was treated with a pci.It is reported that the non stemi was not related to the target vessel.Investigator assessed that event is not related to the study device.Cec assessed the event as a non q wave mi (vessel unknown), mdt extended historical spontaneous.